# SDR DHL2003368012

- Difficulty date: September 16, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N368DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER LOCK AND WARNING SYSTEM NR 1 INOPERATIVE. AFTER T/O UNABLE TO RAISE THE GEAR, CREW PERFORMED ABNORMAL PROCEDURE AND SYSTEM NR 2 IS WORKING NORMALLY.  CLEANED CONNECTORS 82GB, 83GB, 84GB, AND 85GB (MLG ELECTRICAL CONNECTORS). PERFORMED OPERATIONAL CHECK OF MLG SYSTEM NR 1 & 2 WARNING SYSTEM WITH NO DEFECTS NOTED. OPS CHECKED GOOD IAW M/M 32-30-00.
